# SDR 95ZZZX6304

- Difficulty date: October 27, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Constant Aviation, LLC, repair station WC7R346J
- Aircraft: N858LG
- Make and model: Beech 58
- Aircraft serial: TH518
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Pc Board
- Part number: 58364027601
- Condition: Shorted
- Location: Flap Position
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLAP POSITION INDICATION PC BOARD CAPACITOR SHORTED CAUSING GLOW IN PEDESTAL.  REMOVED AND REPLACED PC BOARD AND INDICATOR.  OPS CHECKS GOOD.
